# SDR SWIA202512260906

- Difficulty date: September 6, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY #1 AFT INBOARD MOUNT FLOOR STRUCTURE FITTING BETWEEN RBL9 AND BL0.00 AT FS 310 TO FS319 CORROSION (MARKED)  (C-CHECK RO 12/24/2025)REMOVED AND INSTALLED NEW FITTING ( PN: SH670-32149-3) ON GALLEY #1 AFT OUTBOARD MOUNT FLOOR STRUCTURE FITTING BETWEEN RBL 9 AND BL 0.00 AT FS 310 TO FS 319 PER CRJ900 SRM 51-42-21-001-001-A01 AND DRW SH670-32120 REV.D  COMPLIED WITH 51-900-1002 -SKY
